66.5K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Red flaky eyes due to tam - any advice

6 REPLIES 6
meemoo
Member

Re: Red flaky eyes due to tam - any advice

Maire - thanks, I have heard people say that different brands have differnt side effects. I had to have my implant removed on monday as I didn't heal after my MX so have been told to stop taking tam for 2 weeks and already my eyes have improved.

Carrie - thanks, I forgot how good AV is so will get some in - but not sure it will be enough for the state of my eyes!
Maire
Member

Re: Red flaky eyes due to tam - any advice

Have you tried switching brands of Tamoxifen? Some people find it makes a difference to their side effects.

carrie35
Member

Re: Red flaky eyes due to tam - any advice

Hi sorry don't have your symptoms (yet!) but I thought I would share the power of aloe Vera gel it has to be 100% with nothing added. Amazing stuff very soothing and great for healing the skin. Maybe that would help x

meemoo
Member

Re: Red flaky eyes due to tam - any advice

Thank Lols - its the only bad side effect Im having so far (so know I am lucky) but it just makes me look awful - not sure I could stand to look like this for the next 10 years. Aveno cream (oat based) helps a little.

Think this must be a rare side effect (trust me - rare to get bc under 40 and rare that implant failed and had to be removed yesterday - dont you just love being rare )
Lols
Member

Re: Red flaky eyes due to tam - any advice

Sorry meemoo, not at that stage yet, but I do know as you obviously do that constant steroid cream around eyes not advised , steroids thin the skin and its so delicate there. My son used to get eczema there and washed in oilatum, and just plain moisturising cream, worth a try, sorry I'm not much use x
meemoo
Member

Re: Red flaky eyes due to tam - any advice

anyone??
meemoo
Member

Red flaky eyes due to tam - any advice

Hi,

I have been on tam for 2 months now.

The problem I am struggling with is how awful and painful the skin around my eyes has become. The skin is bright red, flaky, sore and really cree'spy looking - to be fair I look like a drug addict that has spent weeks in tears. Everybody keeps commenting on 'whats wrong you look like you have been crying'

Can anybody suggest anything - I have spoken to my doc and searched the web - but havent found anything that works yet accept steroid cream which I dont want to keep using - I look awful and I'm only 40.
Please HELP